# SDR USAA020476

- Difficulty date: December 31, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, STATION 727 STRINGER 24L.  CUT OUT DAMAGE, NDT'D AREA, INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01 FIG 201 AND TR 53-60-06.  (M)
